# SDR ASAA2019022508279

- Difficulty date: February 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,370 hours, 13,876 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Failed
- Location: Fire Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE/OVHT DETECT LOOP B INOP ON #2 ENGINE. GROUNDED - YES. PERFORMED ENGINE/APU FIRE DETECTION BITE REF B737-800 FIM 26-10 TASK 801. FOUND #2 ENGINE FAN UPPER DETECTOR FAULT. REMOVED AND REPLACED #2 ENGINE FAN DETECTOR HARNESS FOR CHANNEL B (MW0316) IAW B737-800 AMM 26-11-02/401. GROUND VERIFICATION TEST IS GOOD. NO FAULTS ON ENGINE/APU FIRE DETECTION BITE. THIS CLEARS MEL 26-2B.
